MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT TI L/P 6 CF; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERPORT TI L/P 6 CF; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 7380000
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 7380000 vaccess ct lp pport 8f, int tray w/sp experienced having foreign material present in device.Of this event, the device was not used on the patient.The female patient did not have her age or weight provided.The 7380000 vaccess ct lp pport 8f, int tray w/sp was returned to the manufacturer.Upon investigation, the report was unconfirmed because the package had already been opened and it was unknown whether the foreign material could have been a result of clinical or packaging return procedure.

Brand Name
POWERPORT TI L/P 6 CF
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8533559
Report Number3006260740-2019-01118
Device Sequence Number1612356
Product Code LJT
UDI-Device Identifier00801741027451
UDI-Public(01)00801741027451
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7380000
Device Catalogue Number7380000
Device Lot NumberRECV0264
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1